Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives

Liu W, Röckner M, da Silva JL (2018)
SIAM Journal on Mathematical Analysis 50(3): 2588-2607.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Liu, Wei; Röckner, MichaelUniBi; da Silva, Jose Luis
Abstract / Bemerkung
In this paper we develop a method to solve (stochastic) evolution equations on Gelfand triples with time-fractional derivative based on monotonicity techniques. Applications include deterministic and stochastic quasi-linear partial di ff erential equations with time-fractional derivatives, including time-fractional (stochastic) porous media equations (including the case where the Laplace operator is also fractional) and p-Laplace equations as special cases.
Stichworte
fractional derivative; monotone; pseudo-monotone; porous media equation; p-Laplace equation
Erscheinungsjahr
2018
Zeitschriftentitel
SIAM Journal on Mathematical Analysis
Band
50
Ausgabe
3
Seite(n)
2588-2607
ISSN
0036-1410
eISSN
1095-7154
Page URI
https://pub.uni-bielefeld.de/record/2921248

Zitieren

Liu W, Röckner M, da Silva JL. Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives. SIAM Journal on Mathematical Analysis. 2018;50(3):2588-2607.
Liu, W., Röckner, M., & da Silva, J. L. (2018). Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives. SIAM Journal on Mathematical Analysis, 50(3), 2588-2607. doi:10.1137/17M1144593
Liu, W., Röckner, M., and da Silva, J. L. (2018). Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives. SIAM Journal on Mathematical Analysis 50, 2588-2607.
Liu, W., Röckner, M., & da Silva, J.L., 2018. Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives. SIAM Journal on Mathematical Analysis, 50(3), p 2588-2607.
W. Liu, M. Röckner, and J.L. da Silva, “Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives”, SIAM Journal on Mathematical Analysis, vol. 50, 2018, pp. 2588-2607.
Liu, W., Röckner, M., da Silva, J.L.: Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives. SIAM Journal on Mathematical Analysis. 50, 2588-2607 (2018).
Liu, Wei, Röckner, Michael, and da Silva, Jose Luis. “Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives”. SIAM Journal on Mathematical Analysis 50.3 (2018): 2588-2607.